MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR; VASCULAR POLYESTER GRAFT
Model Number M002020954080
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not accessible for testing as it remained implanted in patient.A review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.These tests include a 100% visual inspection of the graft.Specifically, the review of the collagen coating records evidenced no anomaly.A retention sample from same lot and coated on the same day and under the same conditions as the involved device was identified.A visual inspection by the qa department will be performed.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Two vascular grafts were sutured together and were used on the same patient (see manufacturer report 1640201-2019-00012 for the other involved device).When suturing the grafts to be implanted, it was noticed that the collagen coating was crumbling like bread crumbs.The surgeon wet the grafts with sterile saline and no more crumbling was noticed.The grafts were implanted in the abdominal area with no other signs of issues or complications.
 
Additional Manufacturer Narrative
(11/213) one retention sample from same lot and coated on the same day and under the same conditions as the involved device was visually inspected by our qa supervisor.No anomaly was found.(4315) no conclusion can be drawn since both involved products remained implanted.However, the conducted investigation suggests that the devices were not defective at the time of manufacturing.

Brand Name
HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8382219
Report Number1640201-2019-00013
Device Sequence Number2326547
Product Code MAL
UDI-Device Identifier00384401017486
UDI-Public00384401017486
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2023
Device Model NumberM002020954080
Device Catalogue NumberM002020954080
Device Lot Number18F13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1